Aa
A
A
A
Close
STDs / STIs Community
39.3k Members
A sheboy suck me last month after that i had so burning in my penis. I went to the doctor and they gave me doxycycline for one week but i still have burning then i change the doctor and another doctor gave me same medicine doxycycline and coprofloxin for five days and do my std test in the test there is every thing all right. if i have nothing then why should i have burning in my penis.
my question is if i have no std infection and also i take the medicine of antibiotic then why i should i have burning in my penis.

sunilsingh
2 Responses
101028 tn?1419603004
You need further follow up if you are still having symptoms.   They should be checking your prostate as well as getting a urine sample from you.

grace
207091 tn?1337709493
COMMUNITY LEADER
And this question has been asked, and answered already.  It will not be answered again.

Aj
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
The warning signs of HIV may not be what you think. Our HIV and STD expert Sean Cummings reports in-depth on the HIV "Triad" and other early symptoms of this disease.